Martin boundary points of a John domain and unions of convex sets
Journal article, 2006

We show that a John domain has finitely many minimal Martin boundary points at each Euclidean boundary point. The number of minimal Martin boundary points is estimated in terms of the John constant. In particular, if the John constant is bigger than $\sqrt3/2$ , then there are at most two minimal Martin boundary points at each Euclidean boundary point. For a class of John domains represented as the union of convex sets we give a sufficient condition for the Martin boundary and the Euclidean boundary to coincide.

convex set

tract

John domain

Carleson estimate

quasihyperbolic metric

weak boundary Harnack principle

Martin boundary

Domar's theorem

Author

Hiroaki Aikawa

Kentaro Hirata

Torbjörn Lundh

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Journal of the Mathematical Society of Japan

0025-5645 (ISSN)

Vol. 58 1 247-274

Subject Categories

Mathematical Analysis